# SDR UPS97221987

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65195322
- Condition: Rusted
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. B/S 1342 RT HD OUTBOARD CHORD RBL 30 WL 250 P/N 19532-2 IS SEVERELY RUSTED.  REMOVED AND REPLACED OUTBOARD CHORD IAW UPS EO B727-5530-4601-B.
